Missouri, 2004

Hail in Missouri, May 23, 2004

May 23, 2004 · NWS DVN · 1 event in 1 county or zone

A persistent stationary front continued to remain across Iowa and Northern Illinois. Two squall lines developed in the late afternoon in Western Iowa, one north and one south of the stationary front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$4,000
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A persistent stationary front continued to remain across Iowa and Northern Illinois. Two squall lines developed in the late afternoon in Western Iowa, one north and one south of the stationary front. These squall lines raced east across Eastern Iowa and Northern Illinois. Flash flooding was again renewed across parts of Northeast Iowa that had been hit with three rounds of heavy rain in the past 48 hours. A woman was killed in Buchanan County Iowa and her husband injured when they drove a truck into a flooded and washed out road.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at May 23, 1:50 AM CST, 31 minutes earlier.

Area forecast discussion, May 23, 1:50 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 AM CDT SUN MAY 23 2004

.DISCUSSION...
PAIR OF MCSS NOW WORKING ACROSS THE REGION ARE MAINLY ADDING TO
THE FLOOD PROBLEMS WHILE SEVERE THREAT HAS MODERATED SINCE A FEW
HOURS AGO.  SOILS REMAIN SATURATED NORTH OF I-80 WHERE FLOODING
PROBLEMS ARE SUBSTANTIAL.  SOILS SOUTH OF I-80 CAN BUFFER SOME
RAINFALL...THROUGH INTENSITY OF RAIN COULD POSE SOME LOCALIZED
PROBLEMS.  THE MAIN SURFACE LOW IS BACK IN SOUTHEAST NE...ABOUT IN
LINE WITH THE 00Z ETA FORECAST.

MAIN CONCERNS ARE BOTH SHORT AND LONG TERM FLOOD ISSUES...PLUS THE
CHANCE (AGAIN) OF MORE SEVERE WEATHER THIS AFTERNOON AND AGAIN
MONDAY EVENING.

THE MAIN ISSUE THIS MORNING WILL BE DEALING WITH PRECIPITATION FROM
THE DECAYING MCS SYSTEMS.  THE AMOUNT OF RESIDUAL CLOUDS WILL BE THE
KEY FOR FURTHER SEVERE DEVELOPMENT THIS AFTERNOON AS THE COLD FRONT
MOVES THROUGH THE CWA AND ANOTHER UPPER LEVEL SHORT WAVE CROSSED
THROUGH THE REGION. LOOKS LIKE THE BEST CHANCE FOR SEVERE WOULD BE
EASTERN CWA WHERE THE TIMING OF THE FRONT SHOULD COINCIDE MOST
FAVORABLY WITH MAX HEATING.

ANOTHER SYSTEM MOVES INTO THE AREA LATE MONDAY INTO TUESDAY.  IN
ADDITION TO A SEVERE THREAT...FLOODING WILL ALSO BE A POTENTIAL
PROBELM.  MODELS AGREE IN BRINGING UPPER LEVEL SUPPORT AND SURFACE
LOW IN OR NEAR TO THE CWA IN THE EVENING TIME FRAME.

NO CHANGES MADE TO LATER PERIODS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH UNTIL 4 PM SUNDAY GENERALLY NORTH OF HIGHWAY 34.
IL...FLOOD WATCH UNTIL 4 PM SUNDAY FOR JO DAVIESS...STEPHENSON...
CARROLL...WHITESIDE...ROCK ISLAND.
MO...NONE.

&&

WOLF
Hazardous weather outlook, May 22, 5:32 AM CST, 20 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 AM CDT SAT MAY 22 2004

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
632 AM CDT SAT MAY 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
EAST CENTRAL IOWA...SOUTHEAST IOWA...NORTHWEST ILLINOIS...NORTH
CENTRAL ILLINOIS...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE AREA
AGAIN TODAY AND TONIGHT. WITH A WEST TO EAST ORIENTED FRONTAL
BOUNDARY CONTINUING TO WAVER ACROSS THE AREA...ROUNDS OF STRONG
THUNDERSTORMS WILL CONTINUE TO FEED ON WARM MOIST AIR AND MOVE
ALONG THIS FEATURE AND AFFECT MUCH OF THE AREA THIS MORNING.
MOST OF THESE STRONGER STORMS WILL CONTINUE TO OCCUR THROUGH MID
MORNING ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR AND BE CAPABLE
OF PRODUCING UP TO PENNY SIZE HAIL...AND WIND GUSTS UP TO 55 MPH.
LOCALLY HEAVY RAIN WILL BE MORE OF A WIDESPREAD THREAT...WITH AREAS
RECEIVING UP TO AN INCH OF RAIN IN A SHORT PERIOD OF TIME THIS
MORNING. AREAS THAT EXPERIENCE REPEATED THUNDERSTORM ACTIVITY MAY
RECEIVE UP TO 2 INCHES OF RAIN BY EARLY AFTERNOON...CAUSING NUISANCE-
URBAN AND SMALL STREAM FLOODING. LIGHTER RAINS WILL FALL NORTH OF THE
INTERSTATE 80 CORRIDOR LATER THIS MORNING IN AREAS THAT RECEIVED
HEAVY RAINFALL FRIDAY EVENING AND OVERNIGHT. CREEKS AND RIVERS IN
THESE AREAS ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR WILL
CONTINUE TO SWELL OUT OF THEIR BANKS FROM LAST NIGHTS HEAVY RAINS...
ALONG WITH OTHER FLOODING PROBLEMS THAT WILL PERSIST WELL INTO
TODAY.

AS THE FRONT TRIES TO LIFT NORTHWARD TODAY...MORE HEAVY STORMS ARE
EXPECTED TO FIRE IN WESTERN IOWA BY THIS EVENING...AND PROGRESS EAST
TOWARD NORTHEAST IOWA AND POSSIBLY NORTHWEST ILLINOIS. HOW MUCH OF
THE AREA GETS IMPACTED DEPENDS ON HOW FAR NORTH THE FRONT CAN REACH.
LATEST INDICATIONS SUGGEST THE FRONT SHOULD MAKE IT INTO NORTHEAST
IOWA AND ALONG THE WISCONSIN AND ILLINOIS BORDER BY 7 PM. THIS
WOULD HELP THE HEAVIER RAIN PRODUCING STORMS SHIFT TO THE NORTH OF
THE AREA OVERNIGHT. BUT IF THE FRONT HAS TROUBLE BATTLING COOL
THUNDERSTORM OUTFLOW FROM THIS MORNINGS ACTIVITY AND HANGS UP
FURTHER TO THE SOUTH...AREAS NORTH OF THE INTERSTATE 80 CORRIDOR
WILL ONCE AGAIN BE UNDER THE GUN FOR HEAVY RAIN...AS WELL AS SOME
SEVERE WEATHER IN THE FORM OF WINDS GUSTING UP TO 65 MPH AND HAIL
UP TO THE SIZE OF HALF DOLLARS THIS EVENING AND OVERNIGHT. A STRONG
STORM DEVELOPING ON THE BOUNDARY AND FEEDING ON THE WARM MOIST AIR
TO THE SOUTH OF IT...WILL AGAIN HAVE THE POTENTIAL TO PRODUCE A
TORNADO IN THIS ENHANCED SHEAR ZONE. THIS IS WHAT HAPPENED LATE
FRIDAY AFTERNOON AND EVENING IN PORTIONS OF EAST CENTRAL IOWA.

SOILS IN EAST CENTRAL IOWA AND NORTHWEST ILLINOIS ALONG AND NORTH OF
THE INTERSTATE 80 CORRIDOR ARE ALREADY SATURATED...AND RIVERS AND
CREEKS ARE SWOLLEN AND OUT OF THEIR BANKS. A FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY MORNING FOR THE POTENTIAL OF MORE HEAVY RAIN OF 1 TO 3
INCHES AND LOCALLY HIGHER AMOUNTS IN THESE AREAS LATER TODAY AND
TONIGHT...WHICH WOULD CREATE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS A LOW PRESSURE STORM SYSTEM SHIFTS NORTH OF THE AREA LATE
TONIGHT AND SUNDAY...A TRAILING COLD FRONT WILL SWEEP THROUGH THE
AREA FROM THE WEST IN THE AFTERNOON. THIS FRONT WILL ENCOUNTER THE
WARM AND MOIST AIRMASS IN PLACE OVER EASTERN IOWA...NORTHEAST
MISSOURI AND NORTHWEST ILLINOIS AND PRODUCE THE RISK OF MORE SEVERE
WEATHER. AS THE FRONT SCOOPS UP THE UNSTABLE AIR...IT MAY PRODUCE
SCATTERED SUPERCELLS WHICH MAY BE ABLE TO PRODUCE LARGE HAIL AND
DAMAGING WINDS. THESE STORMS ARE EXPECTED TO BE MORE PROGRESSIVE
AND THUS NOT AS MUCH OF A FLOODING THREAT...ALTHOUGH THEY MAY
AGGRAVATE ANY ONGOING FLOODING ALREADY OCCURRING FROM EARLIER HEAVY
RAIN EPISODES.

MORE SHOWERS AND STORMS MAY OCCUR ON MONDAY AS ANOTHER DISTURBANCE
APPROACHES FROM THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS WILL
ALSO LIKELY BE NEEDED SUNDAY AFTERNOON IN THE ENTIRE AREA.

12

In the hours before

Special weather statement, May 22, 10:20 PM CST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 PM CDT SAT MAY 22 2004

IAZ040>042-051>054-063>068-076>078-087>089-098-099-230900-
BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA-DES MOINES IA-
DUBUQUE IA-HENRY IA-IOWA IA-JACKSON IA-JEFFERSON IA-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MUSCATINE IA-SCOTT IA-
VAN BUREN IA-WASHINGTON IA-
1120 PM CDT SAT MAY 22 2004

...NEW TORNADO WATCH NUMBER 256 NOW IN EFFECT UNTIL 4 AM CDT FOR
MUCH OF EASTERN IOWA...

STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP IN SOUTHWEST AND
CENTRAL IOWA...AND PUSH EAST TOWARD EASTERN IOWA THROUGH THE
OVERNIGHT HOURS. THUS A NEW TORNADO WATCH HAS BEEN ISSUED UNTIL 4 AM
FOR MOST OF EAST CENTRAL AND SOUTHEAST IOWA. ALTHOUGH THESE STORMS
MAY STILL HAVE THE CAPABILITY TO PRODUCE A FEW TORNADOES...THE MAIN
THREAT NOW APPEARS TO BE DAMAGING STRAIGHT LINE WINDS UP TO 70
MPH FROM BOWING LINE SEGMENTS OF STORMS. MAKE SURE YOU HAVE A SOURCE
FOR OBTAINING THE LATEST WEATHER INFORMATION AND WARNINGS.

ILZ001-002-007-009-015>018-024>026-230900-
BUREAU IL-CARROLL IL-HENDERSON IL-HENRY IL-JO DAVIESS IL-MERCER IL-
PUTNAM IL-ROCK ISLAND IL-STEPHENSON IL-WARREN IL-WHITESIDE IL-
1120 PM CDT SAT MAY 22 2004

...TORNADO WATCH NUMBER 254 THAT WAS IN EFFECT UNTIL MIDNIGHT HAS
BEEN CANCELED FOR NORTHWEST AND WEST CENTRAL ILLINOIS...

ALTHOUGH A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT
FAR NORTHWEST ILLINOIS THROUGH 1230 AM SUNDAY MORNING...THE THREAT
OF TORNADIC ACTIVITY HAS DIMINISHED. THUS THE TORNADO WATCH HAS
BEEN CANCELED EARLY. STRONG TO SEVERE STORMS MAY STILL BE POSSIBLE
LATER TONIGHT IN THE PREVIOUS WATCH AREA IN ILLINOIS...AS A LINE OF
STORMS PUSHES EAST OUT OF IOWA. STAY TUNED FOR ANY LATE NIGHT
WATCHES OR WARNINGS.

12
Local storm report, May 22, 10:34 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1134 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             3 N HANOVER             42.30N 90.28W
05/22/2004  0.88 INCH        JO DAVIESS         IL   LAW ENFORCEMENT

&&

MZ
Local storm report, May 23, 12:44 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
144 AM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND GST     VINTON                  42.16N 92.03W
05/23/2004  60 MPH           BENTON             IA   COUNTY OFFICIAL

&&

MZ
Special weather statement, May 23, 1:05 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 AM CDT SUN MAY 23 2004

IAZ040>042-051>054-063>068-076>078-087>089-098-099-231100-
BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA-DES MOINES IA-
DUBUQUE IA-HENRY IA-IOWA IA-JACKSON IA-JEFFERSON IA-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MUSCATINE IA-SCOTT IA-
VAN BUREN IA-WASHINGTON IA-
205 AM CDT SUN MAY 23 2004

...TORNADO WATCH NUMBER 256 CONTINUES IN EFFECT UNTIL 4 AM CDT FOR
MUCH OF EASTERN IOWA...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EASTERN
IOWA THROUGH AT LEAST 4 AM.  ALTHOUGH THESE STORMS MAY STILL HAVE THE
CAPABILITY TO PRODUCE AN ISOLATED TORNADO...THE MAIN THREAT NOW
APPEARS TO BE DAMAGING STRAIGHT LINE WINDS UP TO 65 MPH FROM BOWING
LINE SEGMENTS OF STORMS. FLOODING RAINS WILL ALSO BE A MAJOR
THREAT FROM THESE STORMS THROUGH EARLY SUNDAY MORNING. MAKE SURE YOU
HAVE A SOURCE FOR OBTAINING THE LATEST WEATHER INFORMATION AND
WARNINGS.

ILZ001-002-007-009-015>018-024>026-034-035-231100-
BUREAU IL-CARROLL IL-HANCOCK IL-HENDERSON IL-HENRY IL-JO DAVIESS IL-
MCDONOUGH IL-MERCER IL-PUTNAM IL-ROCK ISLAND IL-STEPHENSON IL-
WARREN IL-WHITESIDE IL-
205 AM CDT SUN MAY 23 2004

...SEVERE THUNDERSTORM WATCH NUMBER 257 IN EFFECT UNTIL 6 AM CDT FOR
NORTHWEST AND WEST CENTRAL ILLINOIS...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN IOWA AND
MOVE EAST INTO NORTHWEST AND WEST CENTRAL PORTIONS OF ILLINOIS
THROUGH EARLY SUNDAY MORNING. THE MAIN THREAT FROM THESE STORMS WILL
BE IN THE FORM OF DAMAGING WINDS UP TO 65 MPH...AND HAIL UP TO 1
INCH IN DIAMETER. ALSO...HEAVY RAINFALL MAY PRODUCE SOME FLASH
FLOODING.

MOZ009-010-231100-
CLARK MO-SCOTLAND MO-
205 AM CDT SUN MAY 23 2004

...SEVERE THUNDERSTORM WATCH NUMBER 258 NOW IN EFFECT UNTIL 6 AM CDT
FOR NORTHEAST MISSOURI...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP IN NORTH
CENTRAL MISSOURI AND MOVE EAST INTO NORTHEAST PORTIONS OF MISSOURI
THROUGH EARLY SUNDAY MORNING. THE MAIN THREAT FROM THESE STORMS WILL
BE IN THE FORM OF DAMAGING WINDS UP TO 70 MPH...AND HAIL UP TO 1
INCH IN DIAMETER. ALSO...HEAVY RAINFALL MAY PRODUCE SOME FLASH
FLOODING.

12
Local storm report, May 23, 2:07 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 AM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      EDGEWOOD                42.64N 91.40W
05/23/2004                   DELAWARE           IA   TRAINED SPOTTER

            ROADS DAMAGED FROM FLOOD WATERS.

0215 AM     FLASH FLOOD      1 S INDEPENDENCE        42.45N 91.89W
05/23/2004                   BUCHANAN           IA   TRAINED SPOTTER

            ROADS FLOODED AND WASHED OUT.

&&

MZ
Local storm report, May 23, 2:09 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 AM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      EDGEWOOD                42.64N 91.40W
05/23/2004                   DELAWARE           IA   TRAINED SPOTTER

            ROADS DAMAGED FROM FLOOD WATERS.

0215 AM     FLASH FLOOD      1 S INDEPENDENCE        42.45N 91.89W
05/23/2004                   BUCHANAN           IA   TRAINED SPOTTER

            ROADS FLOODED AND WASHED OUT.

0155 AM     FLASH FLOOD      CEDAR RAPIDS            41.97N 91.67W
05/23/2004                   LINN               IA   TRAINED SPOTTER

            4 TO 5 INCHES OF WATER IN THE STREETS.

0127 AM     TSTM WND GST     MOUNT AUBURN            42.26N 92.09W
05/23/2004  60 MPH           BENTON             IA   FIRE DEPT/RESCUE

0127 AM     TSTM WND GST     VINTON                  42.16N 92.03W
05/23/2004  60 MPH           BENTON             IA   COUNTY OFFICIAL

0127 AM     TSTM WND GST     1 S MARENGO             41.80N 92.07W
05/23/2004  50 MPH           IOWA               IA   COUNTY OFFICIAL

0115 AM     TSTM WND GST     VICTOR                  41.73N 92.29W
05/23/2004  60 MPH           IOWA               IA   LAW ENFORCEMENT

            ALONG POWESHIEK AND IOWA COUNTY LINE

1222 AM     TSTM WND GST     MOUNT AUBURN            42.26N 92.09W
05/23/2004  60 MPH           BENTON             IA   FIRE DEPT/RESCUE

1222 AM     TSTM WND GST     MOUNT AUBURN            42.26N 92.09W
05/23/2004  60 MPH           BENTON             IA   FIRE DEPT/RESCUE

1222 AM     TSTM WND GST     MOUNT AUBURN            42.26N 92.09W
05/23/2004  60 MPH           BENTON             IA   FIRE DEPT/RESCUE

1132 PM     HAIL             3 N HANOVER             42.30N 90.28W
05/22/2004  0.88 INCH        JO DAVIESS         IL   LAW ENFORCEMENT

1109 PM     HAIL             PEOSTA                  42.45N 90.85W
05/22/2004  2.00 INCH        DUBUQUE            IA   TRAINED SPOTTER

&&

MZ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Clark

When
May 23, 2:21 AM CST to 2:22 AM CST
Where
Clark County, Alexandria
Measured
0.75 in hail
Crop damage
$4,000
Reported by
GENERAL PUBLIC
Coordinates
40.367, -91.467

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2004Every state in 2004This day in weather historyWarnings in Missouri, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5416679.